# SDR USAA2013031800014

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 14,357 hours, 4,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012887
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER MISSING FROM EMERGENCY EXIT AISLE LIGHT AT SEAT 1C.  INSTALLED NEW EMERGENCY EXIT AISLE LIGHT ASSEMBLY AT SEAT 1C IAW AIRBUS MAINTENANCE MANUAL 33-51-19-0401.
